# SDR CA120510004

- Difficulty date: May 9, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 33,796 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7921 · Engine Oil Cooler
- Part: O-Ring
- Part number: AS3209219
- Condition: Cut
- Location: Oil Cooler
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) DURING CLIMB OUT FROM YVO THE RIGHT HAND ENGINE LOSS OIL PRESSURE. THE OIL PRESSURE CAUTION LIGHT ILLUMINATED AND THE CREW SHUTDOWN THE RT ENGINE AND RETURNED TO DEPARTURE.  MAINTENANCE FOUND A CUT O-RING TO THE INLET OF THE RT ENGINE OIL COOLER. THE OIL COOLER AND ASSOCIATED O-RINGS WERE REPLACED AS A PRECAUTION AND THE ACFT RETURNED TO SERVICE.
